# SDR FDEA201004301408

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - L/E PERFORMANCE FILLET OTBD EDGE FORMER FOUND CRACKED.  LT WING - L/E PERFORMANCE FILLET OTBD EDGE CRACKED RIB STOP DRILLED AND REPAIR AS IAW SRM 57-40-71 FIG 201, REPAIR 1, REVISION 43. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
